| Model Number |
97-2340 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Trial is worn.Small piece was cracked on underside and noticed while washing in spd.All pieces were recovered.No surgical delay.No adverse affects on the patient.
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : the device associated with this report was not returned for analysis.Review of the photographic evidence confirmed the complaint.A piece has broken off from the trial.Additionally, device presents chipping, shredding, scratching and gouging consistent with damage/wear from normal use and servicing over time.The overall condition of the device indicates it has reached the end of its¿ useful life.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.